# SDR GLBA2012081400031

- Difficulty date: August 13, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 39,900 hours, 47,033 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND LT UPPER FWD PRESSURE BULKHEAD AT FS 84.0 CRACKED AT FASTENER HOLE ALONG BOTTOM EDGE OF PRESSURE BULKHEAD, 5.75" FROM THE LT OTBD PRESS BULKHEAD EDGE, CRACK RADIATES UPWARD FROM FASTENER HOLE, .1875" IN LENGTH.  REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 12-1900-53-043.  MATERIALS UTILIZED ARE INCLUDED IN THE EO.   MAJOR REPAIR.
